# SDR DALA2021042902469

- Difficulty date: April 26, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 74,726 hours, 28,285 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 DOOR 2L LANYARD HANGING FROM DOOR. CORRECTIVE ACTION: RE-ROUTED RAFT SAFETY ROPE PER B757 25-61. OPS NORMAL. (7602676)
